# SDR IPXA2020020751898

- Difficulty date: January 14, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Worn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAIL CONE L/H INTERNAL PRODUCTION DOUBLER HAS WEAR AT STA. 2165, X=36 AND Z=35-60.REPAIRED DAMAGED TAIL CONE INTERNAL PRODUCTION DOUBLER IAW UPS EO MD11-5350-66790-A. (MINOR)
